It has been almost 6 month I am using propecia ??

what would happen if I stop to use it , will my new hair fall !! coz I am not happy using it I feel it make me feel not very active in my intercourse !!!! do I have other natural things I can use !!!

Doctor Answers 3

Propecia

Short answer is yes, the results you have seen while on the pill will vanish. It will take some time, but you will start to notice thinning again.
Few important question...Are you taking the actual Propecia Brand rather than the genetic? Are you taking the pill in the AM? I have found that patients that do these two things, do not experience the symptoms you are having.
Also, new research has shown that using low level light therapy (e.g. laserband from HairMax), has similar clinical effects to the pill without the side effects.
All of these measures have to become part of your lifestyle. Hair is like muscle, if you go to the gym you will build it up, but the minute you stop it is all gone.
Make it a habit and you will enjoy the benefits of having a head full of hear! 

Propecia and Results

If you stop propecia the hair will go back to its normal cycle and eventually fall out as if it would based on your genetics.  It is something you have to take lifelong.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Stopping finasteride

If you received any benefit in the past 6 months, the benefits will all be lost and any additional hair loss that you might have developed during that 6 months will all appear in the 3-4 months after you stop the drug. I call this 'Catch-up hair loss'. 

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.